Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from nape pain and headache. Taking paracetamol, mefenamic acid. What is causing symptoms?

Nape pain and headache . Why? Why does it sound crunchy? everyday im suffering from nape pain. it triggers my headache as well as my shoulder-neck part ache. all I do i take paracetamol but most of the time mefenamic acid . but it s too alarming cause the cracking sound of my nape is loud(person next beside can overhear it too) the sound is sometimes..
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Sir
Thanks for your query.
1. The sound on movement of head associated with pain may be due to cervical spine pathology. The outgrowth of small bones from vertaebrae is mainly responsible for these sounds. This needs consultation by an orthopaedician on priority.
2. Neck exercise on regular basis after consulting your doctor will reduce both the pain and the sounds.
Sukhvinder Singh
Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor